Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 182, NWS St. Louis, MO

August 7, 2013Cole County, Missouri

NWS St. Louis, MO issued this river flood warning at Aug 7, 2013, 11:50 AM CDT for Cole County, Missouri. It took effect at Aug 7, 2013, 7:00 PM CDT. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Aug 7, 2013, 11:50 AM CDT (16:50 UTC)
In effect from
Aug 7, 2013, 7:00 PM CDT
Expired
Aug 8, 2013, 7:00 PM CDT
In force
24 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Cole County, MO

The radar

The St Louis radar (KLSX), 149 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Osage River near St. Thomas (STTM7). The gauge peaked at 25.04 ft at Aug 8, 2013, 2:00 AM CDT.

actionminormoderate10203008/0708/0808/0908/10
Action stage
16 ft
Minor stage
23 ft
Moderate stage
30 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06926510, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

915 
WGUS43 KLSX 071650
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1150 AM CDT WED AUG 7 2013

...THE NATIONAL WEATHER SERVICE IN ST. LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  OSAGE RIVER NEAR 

      ST. THOMAS 


.THIS FLOOD WARNING IS A RESULT OF 3-6 INCHES OF RAIN THE
PAST 24 HOURS ACROSS UPSTREAM PORTIONS OF THE BASIN AND RELEASES FROM
BAGNELL DAM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-081650-
/O.NEW.KLSX.FL.W.0182.130808T0000Z-130809T0000Z/
/STTM7.1.ER.130808T0000Z.130808T0000Z.130808T0000Z.NO/
1150 AM CDT WED AUG 7 2013

THE NATIONAL WEATHER SERVICE IN ST. LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OSAGE RIVER NEAR ST. THOMAS
* FROM THIS EVENING TO THURSDAY EVENING.
* AT 10:45 AM WEDNESDAY THE STAGE WAS 20.8 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO RISE TO NEAR FLOOD STAGE EARLY THURSDAY
  EVENING. ADDITIONAL RISES ARE POSSIBLE.

&&
 
LAT...LON 3823 9262 3815 9262 3829 9213 3855 9194 3854 9207


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     08/08  08/09  08/10  08/11  08/12

OSAGE RIVER
  ST. THOMAS      23.0   20.78      21.2   17.9   16.4   15.9   15.8
4 follow-up statements
031 
WGUS83 KLSX 080250
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
950 PM CDT WED AUG 7 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...


  OSAGE RIVER NEAR

    ST. THOMAS


.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 15 INCHES OF RAIN THE 
PAST 48 HOURS ACROSS THE UPPER PORTION OF THE BASIN IN CONJUNCTION
WITH RELEASES FROM BAGNELL DAM AND 0.5 TO 1 INCH/ES FORECAST IN THE
NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RAINFALL HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO
RISE EVEN HIGHER THAN PREDICTED.  THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-090250-
/O.EXT.KLSX.FL.W.0182.000000T0000Z-130809T1100Z/
/STTM7.1.ER.130807T2039Z.130808T0600Z.130808T1100Z.NO/
950 PM CDT WED AUG 7 2013

THE FLOOD WARNING CONTINUES FOR
  THE OSAGE RIVER NEAR ST. THOMAS
* UNTIL THURSDAY.
* AT 8:45 PM WEDNESDAY THE STAGE WAS 24.5 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 24.6 FEET TONIGHT 
  AND SHOULD FALL BELOW FLOOD STAGE THURSDAY MORNING.

&&
 
LAT...LON 3823 9262 3815 9262 3829 9213 3855 9194 3854 9207

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     08/08  08/09  08/10  08/11  08/12

OSAGE RIVER
  ST. THOMAS      23.0   24.45      22.7   17.8   16.4   15.9   15.8
690 
WGUS83 KLSX 081014
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
514 AM CDT THU AUG 8 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  OSAGE RIVER NEAR ST. THOMAS AFFECTING COLE COUNTY 

.THIS FLOOD WARNING IS A RESULT OF 3 TO INCHES OF RAIN THE
PAST 36 HOURS ACROSS UPSTREAM PORTIONS OF THE BASIN AND RELEASES FROM
BAGNELL DAM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-091014-
/O.EXT.KLSX.FL.W.0182.000000T0000Z-130809T1554Z/
/STTM7.1.ER.130807T2039Z.130808T0700Z.130808T1554Z.NO/
514 AM CDT THU AUG 8 2013

THE FLOOD WARNING CONTINUES FOR
  THE OSAGE RIVER NEAR ST. THOMAS
* UNTIL FRIDAY MORNING.
* AT  4:45 AM THURSDAY THE STAGE WAS 24.9 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS MORNING.
* IMPACT...AT 20.5 FEET...AT LEAST TWO FARM HOUSES BECOME CUT OFF BY 
  THE RISING WATER NEAR THE MOUTH OF PROFITS CREEK.
* IMPACT...AT 17.0 FEET...AT LEAST 5 ACRES OF FARMLAND ARE FLOODED 
  NEAR THE MOUTH OF PROFITS CREEK DOWNSTREAM OF THE GAUGE.
* IMPACT...AT 16.5 FEET...WATER BEGINS FLOODING THE BANK NEAR PROFITS 
  CREEK MOUTH DOWNSTREAM OF THE GAUGE.

&&
 
LAT...LON 3823 9262 3815 9262 3829 9213 3855 9194 3854 9207


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     08/09  08/10  08/11  08/12  08/13

OSAGE RIVER
  ST. THOMAS      23.0   24.92      17.8   16.5   16.0   15.8
720 
WGUS83 KLSX 081455
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
955 AM CDT THU AUG 8 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  OSAGE RIVER NEAR 

      ST. THOMAS  


.THIS FLOOD WARNING IS A RESULT OF 3 TO INCHES OF RAIN THE
PAST 36 HOURS ACROSS UPSTREAM PORTIONS OF THE BASIN AND RELEASES FROM
BAGNELL DAM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-091455-
/O.EXT.KLSX.FL.W.0182.000000T0000Z-130809T2136Z/
/STTM7.1.ER.130807T2039Z.130808T0700Z.130808T2136Z.NO/
955 AM CDT THU AUG 8 2013

THE FLOOD WARNING CONTINUES FOR
  THE OSAGE RIVER NEAR ST. THOMAS
* UNTIL THIS EVENING.
* AT 9:45 AM THURSDAY THE STAGE WAS 24.3 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED NEAR 25.0 FEET LAST NIGHT AND IS FORECAST
  TO FALL BACK BELOW FLOOD STAGE THIS EVENING.

&&
 
LAT...LON 3823 9262 3815 9262 3829 9213 3855 9194 3854 9207


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     08/09  08/10  08/11  08/12  08/13

OSAGE RIVER
  ST. THOMAS      23.0   24.32      17.3   14.9   14.3   13.4   11.0
577 
WGUS83 KLSX 082336
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
636 PM CDT THU AUG 8 2013

...The flood warning is cancelled for the following river in
Missouri...

 
  Osage River near

    St. Thomas


.This will be the last statement for this event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...never drive cars...trucks or sport utility vehicles 
through flooded areas.  the water may be too deep to allow for safe 
passage.

This product along with additional weather and stream information is 
available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx /lower 
case/

&&

MOC051-090006-
/O.CAN.KLSX.FL.W.0182.000000T0000Z-130809T2136Z/
/STTM7.1.ER.130807T2039Z.130808T0700Z.130808T2101Z.NO/
636 PM CDT THU AUG 8 2013

The Flood Warning is cancelled for
  the Osage River near St. Thomas.
* at 5:45 PM Thursday the stage was 22.5 feet.
* Flood stage is 23.0 feet.
* The river fell below flood stage at 4 PM Thursday.
* Forecast...The river is forecast to near 15 feet by Friday night 
  and then hold nearly steady through the weekend before resuming a 
  downward trend.

&&
 
LAT...LON 3823 9262 3815 9262 3829 9213 3855 9194 3854 9207

$$

&&
 FLD LATEST 7AM FORECAST
LOCATION STG OBS STG   08/09  08/10  08/11  08/12  08/13

Osage River
  St. Thomas      23.0   22.54      17.1   15.0   14.4   13.4   11.0

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Aug 7, 9:35 AM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Aug 7, 9:35 AM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
935 AM CDT WED AUG 7 2013

.UPDATE...
ISSUED AT 931 AM CDT WED AUG 7 2013

QUICK UPDATE TO THE FORECAST TO CANCEL FLASH FLOOD WATCH AS
HEAVIEST RAINFALL HAS ENDED. CALLS TO THOSE SOUTHERN COUNTIES
HAVE REVEALED ONLY MINOR FLOODING THAT IS TYPICAL OF HEAVY
RAINFALL. WILL BE CANCELING THE FLASH FLOOD WARNINGS SHORTLY AS
WELL. CAN'T RULE OUT ADDITIONAL DEVELOPMENT THIS AFTERNOON WITH
THE COLD FRONT...ESPECIALLY ALONG I-70 CORRIDOR...BUT THAT WILL
BE DEPENDENT ON CLOUD COVER CLEARING AND SOME INSTABILITY BEING
REALIZED. HIGH TEMPERATURES WILL ALSO BE HIGHLY DEPENDENT OF CLOUD
COVER...BUT POTENTIAL FOR A QUICK JUMP IS THERE SO HAVE MAINTAINED
HIGHS AROUND 90.

CVKING

&&

.SHORT TERM...(TODAY THROUGH FRIDAY NIGHT)
ISSUED AT 330 AM CDT WED AUG 7 2013

UNSETTLED WEATHER PATTERN CONTINUES ACROSS FORECAST AREA. STORMS
HAVE DEVELOPED OVER CENTRAL AND SOUTHEAST MO ON NOSE OF LOW LEVEL
JET...TRACKING TO THE SOUTHEAST...AND CONTINUE TO BACK BUILD TOWARDS
CENTRAL MO AS OF 08Z. IN THE MEANTIME...NEXT IN SERIES OF MCS/S
HAS DEVELOPED OVER SOUTHERN KS AND IS TRACKING EAST TOWARDS FORECAST
AREA. JUST LIKE YESTERDAY MORNING...ACTIVITY TO MERGE TOGETHER OVER
SOUTHERN MO AND MOVE EAST/WEAKEN WITH TIME THIS MORNING. RAINFALL
TOTALS OF ONE TO THREE INCHES...WITH LOCALLY HIGHER AMOUNTS
POSSIBLE THIS MORNING MAINLY SOUTHWEST OF A LINE FROM JEFFERSON CITY
TO FREDERICKTOWN MO...SO WILL KEEP FLASH FLOOD WATCH GOING TIL
15Z. SEVERAL FF WARNINGS ONGOING IN THIS AREA AS WELL. AND IF THIS
WAS NOT ENOUGH...STORMS HAVE FIRED ALONG AND AHEAD OF COLD FRONT
TO OUR NORTH AND ARE SLOWLY TRACKING THE EAST AND SOUTHEAST OVER
IOWA AND NORTHERN MO. SO COULD SEE THIS ACTIVITY AFFECT NORTHERN
PORTIONS OF FORECAST AREA AS COLD FRONT SLIDES THROUGH.

FOR TONIGHT...COLD FRONT TO STALL OUT OVER SOUTHERN PORTIONS OF
MISSOURI...SO BEST CHANCES OF STORMS WILL BE ALONG AND SOUTH OF
I-70. MODELS CONTINUE TO INDICATE ANOTHER MCS DEVELOPING OVER
EASTERN KANSAS AND SLIDE EAST ALONG BOUNDARY...A BIT FURTHER NORTH
THAN PREVIOUS ROUNDS. SO SHOWERS AND THUNDERSTORMS LIKELY FOR MOST
OF THE AREA THURSDAY/THURSDAY NIGHT AS COMPLEX SLIDES THROUGH.
THERE IS A SLIGHT RISK OF SEVERE STORMS THURSDAY AFTERNOON AND
EVENING WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL.

FRONTAL BOUNDARY TO BEGIN SLOWLY SINKING SOUTH AWAY FROM REGION ON
FRIDAY AS SURFACE RIDGE BUILDS IN. STILL HAVE CHANCES OF SHOWERS
AND THUNDERSTORMS THROUGH FRIDAY NIGHT FOR MOST OF THE FORECAST AREA
WITH THE BEST CHANCES OVER SOUTHERN MO AND SOUTHERN IL.

AS FOR TEMPERATURES THROUGH THE SHORT TERM...MID TO UPPER 80S
EXPECTED TODAY...DEPENDING ON CLOUD COVER AND PCPN. THEN
TEMPERATURES TO DROP OFF A BIT AS FRONT MOVES THROUGH WITH HIGHS IN
THE UPPER 70S TO MID 80S THURSDAY AND FRIDAY.

BYRD

.LONG TERM...(SATURDAY THROUGH TUESDAY)
ISSUED AT 330 AM CDT WED AUG 7 2013

AS FOR THE EXTENDED...SURFACE RIDGE TO BUILD IN BY SATURDAY WITH
PCPN TAPERING OFF FOR MOST OF FORECAST AREA THROUGH SUNDAY...THOUGH
SOME SHOWER/THUNDERSTORM ACTIVITY STILL POSSIBLE OVER FAR SOUTHERN
PORTIONS OF FORECAST AREA SATURDAY/SATURDAY NIGHT.

SURFACE RIDGE TO BEGIN TO MOVE OFF TO THE EAST BY EARLY NEXT WEEK.
HARD TO PIN DOWN TIMING OF ANY NEW ACTIVITY. FOR NOW HAVE SOME
STORMS OVER CENTRAL AND SOUTHERN MO...MONDAY THROUGH TUESDAY.

HIGH TEMPERATURES THROUGH THE PERIOD WILL BE IN THE UPPER 70S TO LOW
80S...WITH LOWS IN THE MID TO UPPER 60S.

BYRD

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 640 AM CDT WED AUG 7 2013

PRESENT INDICATIONS ARE THAT THUNDERSTORMS ASSOCIATED WITH THE
OVERNIGHT MESOSCALE CONVECTIVE SYSTEM WILL REMAIN SOUTH OF THE TAF
SITES AS THEY SINK SEWD THIS MORNING. SOME OF THE NORTHERN EDGE OF
THE RAIN/SHOWERS WILL IMPACT KCOU FOR SEVERAL HOURS AND MAY SKIRT
THE ST LOUIS AREA AS WELL LATER THIS MORNING. FURTHER NORTH THERE
HAVE BEEN SOME ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS SE IA AND NRN MO AHEAD OF THE ENCROACHING COLD FRONT AND
SOME OF THIS MAY COME WITHIN THE VICINITY OF KUIN. THE COLD FRONT
WILL SINK SOUTHWARD THROUGH THE DAY AND PROBABLY WILL BE LARGELY
VOID OF ADDITIONAL PRECIPITATION DUE TO THE EXTENSIVE CLOUD COVER
ACROSS THE REGION. THUS VFR CONDITIONS ARE EXPECTED TO DOMINATE AT
THE TAF SITES THROUGH THE PERIOD.

SPECIFICS FOR KSTL...

VFR CONDITIONS ARE EXPECTED TO DOMINATE THROUGHOUT THIS FORECAST
PERIOD. SHOWERS CURRENTLY MOVING INTO CENTRAL MO MAY SKIRT THE ST
LOUIS AREA LATER THIS MORNING...HOWEVER IF THEY DO I DONT EXPECT
ANY REDUCTION IN VSBY AND CIGS SHOULD REMAIN AOA 4000 FT. THE COLD
FRONT NOW OVER IOWA WILL SINK SOUTHWARD AND MOVE THROUGH THE
TERMINAL NEAR MIDDAY...AND PROBABLY WILL BE LARGELY VOID OF
ADDITIONAL PRECIPITATION DUE TO THE EXTENSIVE CLOUD COVER ACROSS
THE REGION.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Aug 7, 11:09 AM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1109 AM CDT WED AUG 7 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1109 AM CDT WED AUG 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

EMBEDDED THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS SOUTHEAST
MISSOURI AND SOUTHWEST ILLINOIS THIS AFTERNOON. THERE IS A SLIGHT
CHANCE OF THUNDERSTORMS REDEVELOPING THIS AFTERNOON FURTHER NORTH
ALONG AN APPROACHING COLD FRONT.

OTHERWISE...A MORE ORGANIZED THREAT OF THUNDERSTORMS WILL DEVELOP
ACROSS SOUTHWESTERN MISSOURI LATE TONIGHT AND MOVE EAST INTO THE
FORECAST AREA LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE GASCONADE RIVER AT RICH FOUNTAIN IS FORECAST TO RISE TO 33.4
FEET LATE THURSDAY NIGHT. THIS WOULD BREAK THE PREVIOUS RECORD CREST
OF 33.3 FEET SET ON DECEMBER 6 1982. FOR ADDITIONAL INFORMATION PLEASE
SEE APPROPRIATE FLOOD STATEMENT.

THUNDERSTORM CHANCES WILL REMAIN QUITE HIGH ACROSS THE ENTIRE
REGION THURSDAY THROUGH FRIDAY...WITH LESSER CHANCES LINGERING
OVER SOUTHERN AND CENTRAL MISSOURI SATURDAY THROUGH TUESDAY.

THERE IS A SLIGHT CHANCE THAT STORMS WILL BE SEVERE THURSDAY
AFTERNOON AND EVENING WITH THE MAIN THREATS BEING DAMAGING WINDS
AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY RAINFALL OVER AN INCH AND
ANY
FLOODING THAT THEY OBSERVE.

GOSSELIN

In the hours before

Local storm report, Aug 7, 5:51 AM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
551 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     HEAVY RAIN       COOK STATION            37.81N  91.44W
08/07/2013  M4.16 INCH       CRAWFORD           MO   MESONET

            SINCE MIDNIGHT. FROM THE UNIVERSITY OF MISSOURI AG
            WEATHER STATION.

&&

FGLASS
Local storm report, Aug 7, 10:50 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1050 AM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     HEAVY RAIN       COOK STATION            37.81N  91.44W
08/07/2013  M4.47 INCH       CRAWFORD           MO   MESONET

            TOTAL SINCE MIDNIGHT.

&&

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 1:58 AM CDTFlash Flood WarningLSXCrawford, Gasconade8 hr
Aug 7, 2:50 AM CDTRiver Flood WarningLSXOsage47 hr
Aug 7, 3:26 AM CDTFlash Flood WarningLSXMadison8 hr
Aug 7, 3:42 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds, Saint Francois63 min
Aug 7, 3:54 AM CDTFlash Flood WarningLSXIron, Reynolds, Saint Francois, Washington8 hr
Aug 7, 4:33 PM CDTRiver Flood WarningLSXCrawford62 hr
Aug 7, 4:33 PM CDTRiver Flood WarningLSXCrawford, Washington3 days

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.